Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Have acute sleep deprivation. Difficulty falling asleep in Bangalore. Is it because of Revital or Seacod tablets?

Nov 2013
User rating for this question
Very Good
Answered by

Practicing since : 1994
Answered : 5292 Questions
Hi Doctor,

I am having acute sleep deprivation for the last 1.5 weeks, before also I experienced the same but it was just for one day, the next day I was able to sleep well. But this time this is prolonged for more than one week. Last week, I went to my native place to XXXXXXX my parents, wife & kid, and at that time I got nice sleep, there was no difficulty to fell asleep, and I enjoyed sleeping; but when I came back to bangalore few days back it again started. I am sleeping alone. And if i dont get sleep, I will get very tense at night because I have to go to gym for workout. If i dont get a proper sleep, I dont go to gym the next day. I am very much worried about this. Please help me.

My one more concern is, is it because of the Revital multivitamin tablet or seacod tablet?

Please reply me as soon as possible.
Posted Sun, 23 Sep 2012 in Sleep Disorders
Answered by Dr. Sudhir Kumar 50 minutes later
Thank you for contacting Healthcare Magic.
Sleep disturbance occurs due to many factors. In your case, there seems to be a bit of stress and anxiety contributing to your problem. As you mentioned, you got good sleep when with family (away from work) and problem recurred when came to workplace (away from family). Please analyse your work situation and see if there are any stressors. Tackling the stress would definitely be useful.
Both revital and seacod are safe medications and they do not lead to any sleep disturbance.
Some simple measures can help in getting good sleep. Have your meal about 2-3 hours prior to sleep. Avoid tea or coffee in late evenings. Please do not watch any stressful shows on TV in late nights.
If these measures are not helpful, you may consult a physician. After evaluation, he may prescribe anti-anxiety medications (clonazepam, etc) or a sleeping medication (for a short term).
There is no need to worry at present. Please get back if you have any more queries.
Best wishes,
Dr Sudhir Kumar MD DM (Neurology) XXXXXXX Consultant Neurologist
Apollo Health City, Hyderabad
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor